I have been doing drugs for a long time, a few years ago I cut back quite a bit. Recently my fiancee and I found out we both have a common drug we like to do together, I am normally a pothead, but we can both do coke, so my question is, why does cocaine make you urinate so much while doing it?
Hi Alex - This is really a forum for people who have quit or have a desire to quit using and need support. Do you want to quit using?
To answer your question - cocaine is a type of stimulant and it can also act as a diuretic. Stimulants will "speed" up everything in your system, including your metabolism, so this will also make you urinate more. Please be careful if you continue to use cocaine - it is very addictive and use can easily get out of control.
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.